American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jose Brox, Antonio Fernández López and Miguel Gómez Lozano. Inner ideals of Lie algebras of skew elements of prime rings with involution. Proc. Amer. Math. Soc. 144 (2016) 2741-2751.
Abstract, references, and article information   
View Article: PDF

[2] Gregory T. Lee, Sudarshan K. Sehgal and Ernesto Spinelli. Lie Identities on Skew Elements in Group Algebras. Contemporary Mathematics 652 (2015) 103-121.
Book volume table of contents   
View Article: PDF

[3] Gregory T. Lee, Sudarshan K. Sehgal and Ernesto Spinelli. Problems on Lie Properties of Skew and Symmetric Elements of Group Rings. Contemporary Mathematics 652 (2015) 231-233.
Book volume table of contents   
View Article: PDF

[4] Edgar G. Goodaire and César Polcino Milies. Lie and Jordan Properties in Group Algebras. Contemporary Mathematics 634 (2015) 163-173.
Book volume table of contents   
View Article: PDF

[5] Huanyin Chen, Abdullah Harmancı and A. Çiğdem Özcan. Strongly $J$-Clean Rings with Involutions. Contemporary Mathematics 609 (2014) 33-44.
Book volume table of contents   
View Article: PDF

[6] V. N. Zhelyabin. New examples of simple Jordan superalgebras over an arbitrary field of characteristic 0. St. Petersburg Math. J. 24 (2013) 591-600.
Abstract, references, and article information   
View Article: PDF

[7] Matej Brešar and Antonio Fernández López. On a class of finitary Lie algebras characterized through derivations. Proc. Amer. Math. Soc. 138 (2010) 4161-4166. MR 2680042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuri Bahturin and Matej Bresar. Lie superautomorphisms on associative algebras. Proc. Amer. Math. Soc. 138 (2010) 417-425. MR 2557159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Skip Garibaldi and Anne Quéguiner-Mathieu. Pfister's theorem for orthogonal involutions of degree 12. Proc. Amer. Math. Soc. 137 (2009) 1215-1222. MR 2465642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. S. Passman. Filtrations in semisimple rings. Trans. Amer. Math. Soc. 357 (2005) 5051-5066. MR 2165397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Holger P. Petersson and Michel L. Racine. Octonion algebras obtained from associative algebras with involution. Proc. Amer. Math. Soc. 130 (2002) 1563-1572. MR 1887000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. I. Beidar, M. Bresar, M. A. Chebotar and W. S. Martindale III. On Herstein's Lie map conjectures, I. Trans. Amer. Math. Soc. 353 (2001) 4235-4260. MR 1837230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ian M. Musson. Some Lie superalgebras associated to the Weyl algebras. Proc. Amer. Math. Soc. 127 (1999) 2821-2827. MR 1616633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. M. Riley and Mark C. Wilson. Associative rings satisfying the Engel condition. Proc. Amer. Math. Soc. 127 (1999) 973-976. MR 1473677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. L. Stachó and B. Zalar. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998) 2241-2247. MR 1487342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. I. Beidar, E. R. Puczylowski and P. F. Smith. Krull dimension of modules over involution rings. II. Proc. Amer. Math. Soc. 125 (1997) 355-361. MR 1371115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. K. Thakare and A. R. Baliga. A unitary as a product of symmetries . Proc. Amer. Math. Soc. 123 (1995) 1005-1008. MR 1224621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick J. Morandi and B. A. Sethuraman. Noncrossed product division algebras with a Baer ordering . Proc. Amer. Math. Soc. 123 (1995) 1995-2003. MR 1246532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. I. Beĭdar, E. R. Puczyłowski and P. F. Smith. Krull dimension of modules over involution rings . Proc. Amer. Math. Soc. 121 (1994) 391-397. MR 1184081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Šemrl. Quadratic and quasi-quadratic functionals . Proc. Amer. Math. Soc. 119 (1993) 1105-1113. MR 1158008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Matej Brešar. Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings . Trans. Amer. Math. Soc. 335 (1993) 525-546. MR 1069746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Frank Röhl. Unit groups of completed modular group algebras and the isomorphism problem . Proc. Amer. Math. Soc. 111 (1991) 611-618. MR 1045598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Brešar and J. Vukman. On left derivations and related mappings . Proc. Amer. Math. Soc. 110 (1990) 7-16. MR 1028284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia